# SDR GTIA2019100754669

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 42,578 hours, 22,680 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO THE PILOT SUSPECTING THE NR 4 SPOILER ACTUATOR WAS FLUTERING.   IAW TSM 27-60-00-810-846-A FAULT WAS COMFIRMATION.   R & R THE NR 2 SEC IAW AMM 27-64-51.   REMOVED AND REPLACED SPOILER SERVO CONTROL 31CE9 IAW AMM 27-64-51, OPS AND LEAK CHECKED GOOD. AIRCRAFT IS GOOD FOR CONTINUE SERVICE.
